# SDR SWAA084570

- Difficulty date: August 19, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 73,741 hours, 54,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 767, BETWEEN STR 25L AND STR 27L.  REPAIRED FRAME PER SRM.
